| Model Number |
3343 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 1627487-2021-13495, 1627487-2021-13496, 1627487-2021-13497, 1627487-2021-13498, 1627487-2021-13499, 3006705815-2021-01987.It was reported the patient experienced ineffective stimulation with the scs system.Surgical intervention was undertaken, and the system was explanted an replaced.Patient now has effective therapy.
Additional Manufacturer Narrative
H3 - device evaluated by manufacturer? was selected.